Full paper in PDF:
$% J. L. Lions, Problèmes aux limites non classiques pour équations d’évolution, Rev. Mat. Complut. 1 (1988), no. 1, 2, 3, 157–167.%$

Problèmes aux limites non classiques pour équations d’évolution

Jacques-Louis LIONS
Collège de France et CNES
 

Received: March 10, 1988
ABSTRACT

We study the wave equation in a bounded domain _O_ (0,T)  subject to Cauchy data on @_O_ (0,T)  , or on part of @_O_ (0,T)  . Tools from the theory of optimal control are used. We use in particular the HUM theory, introduced in J. L. Lions (1986, 1988) for the problem of exact controllability.

1980 Mathematics Subject Classification (1985 revision): 49B22, 35R25, 49E30, 35L20.